# SDR 08FDEA00001

- Difficulty date: November 28, 2007
- Submitted: January 2, 2008
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 18,991 hours, 10,006 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53831908203
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG, L/G MAIN DOOR LEANING WITH WEB FWD CRACKED WEB OF FRAME 48.  REPAIRED IAW FEDEX EA NR 6-5320-115304.
